RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Sekovanov, Valerii Sergeevich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:85
Abstract pages:294
Full texts:108
References:14
Professor
Doctor of educational sciences

http://www.mathnet.ru/eng/person41793
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/203340

Publications in Math-Net.Ru
2016
1. V. S. Sekovanov, “Smooth Julia sets”, Fundam. Prikl. Mat., 21:4 (2016),  133–150  mathnet  mathscinet
2. V. S. Sekovanov, “On some discrete nonlinear dynamical systems”, Fundam. Prikl. Mat., 21:3 (2016),  185–199  mathnet
1984
3. V. S. Sekovanov, “Two generalizations of the concept of reflexivity of a locally convex space”, Mat. Zametki, 35:3 (1984),  415–424  mathnet  mathscinet  zmath; Math. Notes, 35:3 (1984), 218–223  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019